MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO NXT 6MM X 37MM - US; NEUROVASCULAR MECHANICAL THROMBECTOMY DEVICE FOR ACUTE ISCHEMIC STROKE TREATMENT

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO NXT 6MM X 37MM - US; NEUROVASCULAR MECHANICAL THROMBECTOMY DEVICE FOR ACUTE ISCHEMIC STROKE TREATMENT
Catalog Number 90315
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during large vessel occlusion lvo procedure, when the subject stent retriever was retracted, the retriever became detached from the wire.There was a surgical delay of 10min due to the reported event.No additional information is available.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual testing as well as functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that the doctor removed the wire with the stent retriever, the subject device become detached from the wire.As per the additional information, there was a surgical delay of 10 minutes, the stent fracture occurred during retrieval.The device was not returned for analysis, and a review of all available information fails to indicate an assignable cause for the reported event, therefore an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
TREVO NXT 6MM X 37MM - US
Common Device Name
NEUROVASCULAR MECHANICAL THROMBECTOMY DEVICE FOR ACUTE ISCHEMIC STROKE TREATMENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21509450
Report Number3012931345-2025-00047
Device Sequence Number17243366
Product Code POL
UDI-Device Identifier07613327299953
UDI-Public(01)07613327299953(17)260515(10)0000664633
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K223305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2026
Device Catalogue Number90315
Device Lot Number0000664633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRAK 21 MICROCATHETER (STRYKER).; ZOOM 71 CATHETER (NON-STRYKER).; ZOOM 88 CATHETER (NON-STRYKER).
Patient Age82 YR
Patient SexFemale